MAUDE Adverse Event Report: BARD ACCESS SYSTEMS GW DELUXE PEG 20F - U.S. ONLY; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

BARD ACCESS SYSTEMS GW DELUXE PEG 20F - U.S. ONLY; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 000793
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of hubq1719 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
Per ms&s, customer needs to confirm if we recently made changes to the peg guidewire kit.She described the "junction having film or tape around it." she described the "junction" as the " part where its pulled through the stomach." she stated the tape or film "almost caused the physician to switch to an open procedure".Ms&s forwarded the case to bas (b)(4).

Brand Name
GW DELUXE PEG 20F - U.S. ONLY
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6802431
Report Number3006260740-2017-01334
Device Sequence Number101291
Product Code KNT
UDI-Device Identifier00801741000478
UDI-Public(01)00801741000478
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K915841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 08/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2019
Device Model Number000793
Device Catalogue Number000793
Device Lot NumberHUBQ1719
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1